MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2016

Gitelman-like Syndrome with Kanamycin Toxicity.

Santra Gouranga, Paul Rudrajit, Karak Avik, Mukhopadhay Somnath

Клинический случайСтатьяПеревод в очереди

Аннотация

A 22 year-old lady with multi-drug-resistant pulmonary tuberculosis was on Kanamycin, Cycloserine, Ethionamide, Pyrazinamide and Moxifloxacin since more than two months. She presented with muscle cramps and carpopedal spasm. Investigation revealed hypokalemia and metabolic alkalosis. She also had hypomagnesemia, hypochloremia and hypocalciuria. Serum urea and creatinine levels were normal. Patient was treated with intravenous and oral potassium chloride. Kanamycin was stopped. Metabolic alkalosis and hypokalemia improved gradually over one month. Biochemical parameters were like Gitelman's syndrome but it reversed with stoppage of Kanamycin. Gitelman-like syndrome with Kanamycin toxicity has not been reported in literature previously.

Для цитирования: Santra Gouranga, Paul Rudrajit, Karak Avik, Mukhopadhay Somnath. Gitelman-like Syndrome with Kanamycin Toxicity.. The Journal of the Association of Physicians of India. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.